# SDR SWIA200718450

- Difficulty date: March 23, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,414 hours, 27,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CRACKED AT FRAME 5 ON THE AFT SIDE, DISCOVERED AT C-CHECK.  NEW FRAME INSTALLED IAW SRM 120 51-10-02 PG 3, SEC 3 A.
